Ask an expert
Question

26 Jul 2005

lips
Every time I put lipice on or vaceline or lip balm or lipstick I get this funny white line on my lips, its causing me embarresmnet and I'm wondering if it is something I eat?
Answer 325 views
Expert
DietDoc
DietDoc

01 Jan 0001

Dear Bronna
I think it is the Vaseline or some other fatty compound in lip balm or lipstick that crystallises on your lips. It has nothing to do with your diet.
Best regards
DietDoc
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9365 votes
No
67% - 19350 votes
Vote